# SDR QXEA209052200367

- Difficulty date: May 18, 2009
- Submitted: May 22, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 20,199 hours, 20,900 cycles
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Door
- Condition: Stuck
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

PDX - FLOOR ALT GEAR DOOR WON'T FULLY OPEN.  CLEANED AND LUBED OPS CHECKS GOOD.  RETURNED TO SERVICE.  NO PARTS REPLACED.
